# SDR HEEA079075

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 209001051001
- Condition: Worn
- Location: Collective
- Component: Control Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE CONTROL ASSY HAS WORN BEARINGS.
